RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 3, Pages 586–590 (Mi dan44205)  

This article is cited in 1 scientific paper (total in 1 paper)

PHYSICS

Quasi-classical approximation for stochastic quantum systems

D. L. Shepelyanskii

Institute of Nuclear Physics, Siberian Branch of the USSR Academy of Sciences, Novosibirsk

Full text: PDF file (671 kB)
UDC: 530.145.61+530.182
Presented: С. Т. Беляев
Received: 30.06.1980

Citation: D. L. Shepelyanskii, “Quasi-classical approximation for stochastic quantum systems”, Dokl. Akad. Nauk SSSR, 256:3 (1981), 586–590

Citation in format AMSBIB
\Bibitem{She81}
\by D.~L.~Shepelyanskii
\paper Quasi-classical approximation for stochastic quantum systems
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 3
\pages 586--590
\mathnet{http://mi.mathnet.ru/dan44205}


Linking options:
  • http://mi.mathnet.ru/eng/dan44205
  • http://mi.mathnet.ru/eng/dan/v256/i3/p586

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Sokolov, “On the nature of the quantum corrections in the case of stochastic motion of a nolinear oscillator”, Theoret. and Math. Phys., 61:1 (1984), 1041–1048  mathnet  crossref  mathscinet  isi
  • Number of views:
    This page:39
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020